Contents

DMPSbackfire.com

Lynea's Report

   Lynea had already had her amalgams replaced, when she saw a physician to help her deal with chronic fatigue.  She had two iv's of dmps about twelve days apart.  Within two days of the first iv, Lynea experienced an asthma attack.  She wasn't sure that the dmps caused it, until she had the second injection.  After the second injection, Lynea experienced a horrible fatigue.... she describes it as "beyond fatigue, toxic fatigue... I thought I was dying".  At one point she had a terrifying "vision" of herself in a coffin.  She also experienced nausea, disorientation, digestive disturbances, abdominal discomfort, headache and loss of thyroid function.  It took her over six months to recover, but she still has not been able to stabilize her thyroid.

 

 

 

Last Updated: Tuesday, July 11, 2000 05:06 PM


DMPSbackfire.com is optimized for Microsoft Internet Explorer in 800x600 resolution Please read our privacy, terms, and conditions agreement
Site Design By: Ryan H. Smith